American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B39) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Curtis Greene and Herbert S. Wilf. Closed form summation of $C$-finite sequences. Trans. Amer. Math. Soc. 359 (2007) 1161-1189. MR 2262846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Aviezri S. Fraenkel. Iterated floor function, algebraic numbers, discrete chaos, Beatty subsequences, semigroups . Trans. Amer. Math. Soc. 341 (1994) 639-664. MR 1138949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Morgan Ward. The law of apparition of primes in a Lucasian sequence . Trans. Amer. Math. Soc. 44 (1938) 68-86. MR 1501963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1